# SDR SWAA950082

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Rt Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION , FOUND A 4 INCH SKIN CRACK ON RIGHT SIDE FUSELAGE, JUST AFT OF T/E FLAPS.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
